# SDR FDEA201703230982

- Difficulty date: March 23, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 27,165 hours, 14,792 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unknown
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE WILL NOT ARM.  RAN A R1 DOOR SLIDE ARMING TEST AND TEST OF THE ASPSU IAW MM 25-61-20-06-01 AND 52-73-00-05-02.  ALL CHECKS WERE NORMAL.
